# SDR IPXA2022091286153

- Difficulty date: September 12, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 29,302 hours, 19,118 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024138
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3FRAME STA 660 BETWEEN STA 17 AND STR 16 HAS A DENT AT LOWER AREAACCOMPLISHED REPAIR IAW SRM 53-30-07-2R-1 DETAIL I
